# SDR QXEA9901075

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 5352011
- Condition: Malfunction
- Location: Cockpit
- Component: Dhav, 574205
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKEOFF MAIN LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED FROM SEA-PDX, WHERE THE COCKPIT SELECTOR PANEL AND SELECTOR VALVE WERE REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
